Analysis shows connections among intersection numbers in stable curves, indicating implications for topological recursion relations.
In this paper, we study the basic structures of degree- g g topological recursion relations on the moduli space of curves M ¯ g , n M̄g,n : (i) the coefficient of the bouquet class on M ¯ g , n M̄g,n , which gives the answer to a conjecture of T. Kimura and X. Liu [Comm. Math. Phys. 262 (2006), pp. 645–661]; (ii) linear relations among the coefficients of certain rational tails locus of M ¯ g , n M̄g,n . Three applications of topological recursion relations will be discussed: (i) coefficients of universal equations for Gromov–Witten invariants for any smooth projective variety; (ii) the coefficient of the bouquet class in the double ramification formula of the top Hodge class λ g λ _g ; (iii) a new recursive formula for computing the intersection numbers on the moduli space of stable curves.
No takes yet. Share an insight, caveat, or question.
Janda et al. (2025) studied this question.
Synapse has enriched 5 closely related papers on similar clinical questions. Consider them for comparative context: